# SDR MWEA98876

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60117759
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY NACELLE LIGHT INOP.  REMOVED AND REPLACED NACELLE LIGHT BATTERY PACK.
